Results 1 to 12 of 12

Thread: i dont know if its the pill or what..

  1. #1

    Join Date
    Oct 2008
    Location
    Over The Rainbow
    Posts
    1,142

    Thumbs down i dont know if its the pill or what..

    Ive started taking the pill as a form of contraception, I've been getting terrible migraines.. off food and feeling really sick and exhausted all the time

    i just feel off and moodier than usual.. its really annoying!

    anyway i was wondering if anyone else has had the pill..the one that I'm on is trifeme


  2. #2

    Join Date
    Feb 2009
    Location
    In the poor house...
    Posts
    1,565

    Default

    Hi BC,

    I haven't used that particular pill but when i have been on the pill i have had terrible migraines and been very moody. After my last m/c i was put on the mini pill because you aren't meant to have those symptoms -but no - i still had trouble. So i guess the pill isn't for me.

    Good luck - it's horrible feeling like that. I definitely wasn't myself
    xo

  3. #3

    Join Date
    Oct 2008
    Location
    Over The Rainbow
    Posts
    1,142

    Default

    thx for Ur reply Hun.. its so bad today that i could seriously cause damage to someone if they did the wrong thing lol
    i just am so snappy and not myself its horrible
    i guess i need a trip to the docs again to see what other options their are..

    what other options are their that dont cause this kind of reaction? ive only been on it for 2 weeks and cant stay on it much longer i dont think..

  4. #4

    Join Date
    Sep 2008
    Location
    Qld
    Posts
    355

    Default

    I think Trifeme is the generic of the one I was on, which is Triphasil. It was the first and only pill I'd been on, and I know I used to get headaches on it which would go from a day before AF was due, until about 2 days into it, but after having DD, I swear they got worse and longer lasting. I got fed up and asked the Dr about it and she wondered why I was put on it in the first place, because apparently it's normally prescribed for heavy flow and a few other things that I can't remember, but definately weren't anything I had. She also said that my headaches might be because it has the 3 different levels in hormones over the month, hence the 3 different colours. So, long story short I asked to be changed to a consistent hormone level pill, to avoid the big drop just before AF. I haven't had AF yet since being on it, but I'm hoping it will have helped.

    Sorry if that doesn't really help you, but I just thought I'd share, because I'd never come across anyone else on that pill.

  5. #5

    Join Date
    Oct 2008
    Location
    Over The Rainbow
    Posts
    1,142

    Default

    thanks for your reply, i didn't no that about trifeme, i use to be on levlen ed a few years ago or something and it was terrible too..maby the pill jst isnt for me either but im just so paranoid about getting pregnant

  6. #6

    Join Date
    Sep 2008
    Location
    Qld
    Posts
    355

    Default

    Quote Originally Posted by Butterfly Child View Post
    i use to be on levlen ed a few years ago or something and it was terrible too..
    Noo! Don't tell me that! That's the one I've just been put on, lol.

  7. #7

    Join Date
    Oct 2007
    Location
    Middle Victoria
    Posts
    8,924

    Default

    Quote Originally Posted by Butterfly Child View Post
    thanks for your reply, i didn't no that about trifeme, i use to be on levlen ed a few years ago or something and it was terrible too..maby the pill jst isnt for me either but im just so paranoid about getting pregnant
    If you really really don't want to get pregnant then you might want to use two forms of birth control e.g. condoms and pill. Double protection!

    Definately speak to your dr about the pill, and why this one was chosen, and the benefits/risks of alternative forms.

  8. #8

    Join Date
    Mar 2005
    Location
    Limestone Coast, SA
    Posts
    2,671

    Default

    I have found all pills have yukky side effects for me, just some are worse than others. I havent been on the one you are taking BC, but i was on Yaz and it sent me completely CRAZY! I have been on Levlen before and it was way better than Yaz.

    Hope you find one that suits you better, I am going to the dr next week to try yet another one

  9. #9

    Join Date
    Sep 2005
    Location
    whoop whoop or not, not sure yet!!!
    Posts
    1,347

    Default

    I used to find for the first few days when I started back taking the pill I had a bad headache/migraine (that was on monofeme 28) but then it went and I was fine - this time I said yes to the generic of monofeme which was levlen and for the first month and a bit I had all the early pregnancy symptoms of tiredness and sickness and headaches (but not migraines) but then by half way through month 2 I was fine. I did read in the information and online that it can take up to 3 months for the hormone balance and the side affects to disappear with the pill and thus all the variety of symptoms - there was no way I could have put up with 3 months of feeling like I had morning sickness and not being pregnant but did hold out for 5 weeks and now there is no issues.

  10. #10

    Join Date
    Feb 2009
    Location
    In the poor house...
    Posts
    1,565

    Default

    Quote Originally Posted by Butterfly Child View Post

    what other options are their that dont cause this kind of reaction? ive only been on it for 2 weeks and cant stay on it much longer i dont think..
    Umm...i was on levlen ed for years (at least 8 years) and i put up with the migraines for that long silly me didnt bother to do anything about it....

    Maybe if you can hold out for one cycle and see if it's just your body getting used to it ?

    The only others forms of contraception i have tried are the Mirena - which i loved once it settled down ( TMI- i bled for ages then once it settled i had nothing at all) so it was great for me in the end - my DH went nuts waiting for it to settle though I have heard of people having trouble with the Mirena though - moods/headaches etc. Having said that alot of people don't have trouble with the pill, yet we have ! So its probably worth asking your Dr about the Mirena ?? Just an idea.

    Abstinence

    Condoms - we both loathe them...

    Sorry i'm not much help - i hope you can find something that works for you !

  11. #11

    Join Date
    Apr 2008
    Location
    The Purple House, Sydney
    Posts
    1,811

    Default

    Hun, big the pill just does not gel with a lot of women- I'm one of them. Sends me nuts, gives me migraines, makes me put on wieght and feel yucky.

    have you got a womens health centre near you? They'll be able to talk you through all your different options and find the one that's best. I'm eing fitted for a diaphram on Thursday, it's the only non-hormonal contraceptive i could find.

    (and yuh, totally pinched that advuce off thepixie. Thanks again pix )

  12. #12

    Default

    Migranes yes, the first ever migrane I got was the day I started on a new type of pill. I went back to my old one and not further issues.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •